# SDR USAABB01074

- Difficulty date: July 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275513
- Condition: Leaking
- Location: Lt Engine
- Part time: 4,656 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 12 - APPROXIMATELY THIRTY MINUTES AFTER DEPARTURE, THE LEFT ENGINE BLEED LIGHT ILLUMINATED, THE DUCT PRESSURE WENT TO ZERO, AND THE LEFT PACK 'INOP' LIGHT ILLUMINATED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A LEAKING FITTING ON THE LEFT ENGINE PRV CONTROLLER AND REPLACED IT.  (M)
